ANNALES DE L'INSTITUT FOURIER

Avec cedram.org


6 réponses
Yann Bugeaud; Dong Han Kim
On the expansions of real numbers in two integer bases
(Sur le développement des nombres réels en deux bases entières)
Vol. 67 no. 5 (2017), p. 2225-2235 Détail
Yann Bugeaud
On the rational approximation to the Thue–Morse–Mahler numbers
(Sur l’approximation rationnelle des nombres de Thue–Morse–Mahler)
Vol. 61 no. 5 (2011), p. 2065-2076 Détail
Yann Bugeaud
On simultaneous rational approximation to a real number and its integral powers
(Sur l’approximation rationnelle simultanée d’un nombre réel et de ses puissances entières)
Vol. 60 no. 6 (2010), p. 2165-2182 Détail
Boris Adamczewski; Yann Bugeaud
Palindromic continued fractions
(Fractions continues palindromes)
Vol. 57 no. 5 (2007), p. 1557-1574 Détail
Boris Adamczewski; Yann Bugeaud; Les Davison
Continued fractions and transcendental numbers
(Fractions continues et nombres transcendants)
Vol. 56 no. 7 (2006), p. 2093-2113 Détail
Yann Bugeaud; Michel Laurent
Exponents of Diophantine Approximation and Sturmian Continued Fractions
(Exposants d'approximation diophantienne et fractions continues sturmiennes)
Vol. 55 no. 3 (2005), p. 773-804 Détail
haut